Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can 3% Diclofenac sodium gel cause chest pain?

Can 3% Diclofenac Sodium Gel cause chest pains? I am almost 58 years old, & have been using this gel now for 3 months. I did use 1%, (Voltaren), for a few years. I have had an ekg, and it as fine, but have been getiing chest pains every so often. Scary!! Thanks! Liz T.
Wed, 12 Dec 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Chest pain is unlikely to be there with diclofenac cream. Though the ECG may be normal still chest pain lasting For this time should be properly investigated. A detailed history and examination are needed.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mahboob Ur Rahman,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Can Diclofenac sodium topical gel cause someone to retain fluid? A friend of mine has pedal edema with pain and someone gave her some of her...